# SDR 07FDEA01441

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND IN CWB UPPER SURFACE BETWEEN FR46/47 AND FR48 BETWEEN Y1555 AND Y1850. PERFORM NDT INSPECTION NTM 51-10-08, 51-10-01 AND 51-10-04. REPAIRED PER SRM 57-10-12 PG. 201. REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS  MINOR.
